Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Orthogonal decompositions of MV-spaces.

Título inglés Orthogonal decompositions of MV-spaces.
Título español Descomposiciones ortogonales de espacios MV.
Autor/es Belluce, L. Peter ; Sessa, Salvatore
Organización Dep. Math. Univ. British Columbia, Vancouver, Canadá;Ist. Mat. Fac. Archit. Univ. Napoli, Nápoles, Italia
Revista 1134-5632
Publicación 1997, 4 (1): 5-22, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A maximal disjoint subset S of an MV-algebra A is a basis iff {x in A : x ≤ a} is a linearly ordered subset of A for all a in S. Let Spec A be the set of the prime ideals of A with the usual spectral topology. A decomposition Spec A = Ui in I Ti U X is said to be orthogonal iff each Ti is compact open and S = {ai}i in I is a maximal disjoint subset. We prove that this decomposition is unrefinable (i.e. no Ti = Theta ∩ Y with Theta open, Theta ∩ Y = emptyset, int Y = emptyset) iff S is a basis. Many results are established for semisimple MV-algebras, which are the algebraic counterpart of Bold fuzzy set theory.
Clasificación UNESCO 120105
Palabras clave español Espacio topológico ; Algebras ; Algebras semisimples ; Descomposición ; Lógica multivaluada ; Ideal primo ; Sistema ortogonal
Código MathReviews MR1463105
Código Z-Math Zbl 0880.06004
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es